# SDR SB06012

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2612 · Fire Detection
- Part: Diverter
- Part number: 520008591
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON DESCENT TO DFW FROM PHL, AT FL120, CAPTAIN REPORTED HE RECEIVED A DUAL FWD AND AFT CARGO FIRE DETECTION WARNING WITH BELLS.  CREW FOLLOWED QUICK REF HANDBOOK PROCEDURES AND RELEASED 1ST BOTTLE OF EXTINGUISHING AGENT WHICH SILENCED BELLS.  WARNINGS WENT OUT THEN RE-ESTABLISHED, WHEREAS, CREW FIRED SECOND BOTTLE AND DECLARED AN EMERGENCY.  FLT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO GATE.  MX REPAIRED AND TESTED FORWARD AND AFT CARGO FIRE DETECTION/SUPPRESSION SYSTEM.  FOUND A HARD FAILURE ON DIVERTER VALVE.  REMOVED AND REPLACED DIVERTER VALVE.  ALSO, REPLACED FIRE BOTTLES, SQUIBS, CONTROL DISPLAY UNIT, SUPPRESSION CONTROL UNIT AND CENTRAL CONTROL UNIT.  OPERATIONAL TEST GOOD.
